The Denominators of Normalized -matrices of Types , , and

  • Se-jin Oh

    Korea Institute for Advanced Study (KIAS), Seoul, South Korea


The denominators of normalized -matrices provide important information on finite dimensional integrable representations over quantum affine algebras, and finite dimensional graded representations over quiver Hecke algebras by the generalized quantum affine Schur-Weyl duality functors. We compute the denominators of all normalized -matrices between fundamental representations of types , , and . Thus we can conclude that the normalized -matrices of types , , and have only simple poles, and of type have double poles under certain conditions.

Cite this article

Se-jin Oh, The Denominators of Normalized -matrices of Types , , and . Publ. Res. Inst. Math. Sci. 51 (2015), no. 4, pp. 709–744

DOI 10.4171/PRIMS/170